Boundedness of commutators of singular and potential operators in generalized grand Morrey spaces and some applications

Vakhtang Kokilashvili, Alexander Meskhi, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In the setting of spaces of homogeneous type, it is shown that the commutator of Caldeŕon-Zygmund type operators as well as the commutator of a potential operator with a BMO function are bounded in a generalized grand Morrey space. Interior estimates for solutions of elliptic equations are also given in the framework of generalized grand Morrey spaces.

Original languageEnglish
Pages (from-to)159-178
Number of pages20
JournalStudia Mathematica
Volume217
Issue number2
DOIs
Publication statusPublished - 2013
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Boundedness of commutators of singular and potential operators in generalized grand Morrey spaces and some applications'. Together they form a unique fingerprint.

Cite this